Have never felt so rough

TSH 0.28 mu/L (0.35-5.5) low

Free T4 9.8 pm lo/L (10.0- 19.8) low

What is serum a,t level 44 iu.L (0-40) high

Serum C-reactive protein level 17 mg (0-5) high

Serum gamma GT level 297 iu/L (0-31)high

There is no t3 of course

I ticked antibodies without the doctor knowing

I take 2 grains of NDT but I am flat out and in more pain than I can say. Been constipated now I wonder how long before I go,the other way. I will tell you this

Now I really know when you say you are tired!!

I am off balance and fell seven times in seven days, I collapsed in the salon, lucky my comb and scissors were still in my clenched hand, my hair clip broke when I fell. Went to the poly clinic, but they could only ex ray my wrist. My hands are numb every day, think I need some other kind of scan. This test was when I was on on and a half grain. My GP said I had thyroid ist, the. Nurse said I was hypo, my Botox dr said I was hypo, but sometimes I have hyper symptoms. And have dysentry fora months, I get the palps.

Two friends died in dec, my father died in April and I have complicated grief. Could this be making me worse. I am going to,therapy, I just got baptised and joined a church. My father was the worst a man could be. Without spelling it out. And just to top it off my husband moved out, maybe I should put that on the plus list, but he has our carand i do

Not drive. I have fallen so many times I am scared to go far.

I have an appointment with an Endo in a couple of months, I heard it takes months to get the NDT out of my system. I might say my other has the same disease, she really does and cannot even walk. Iam gonna say she said if had to take them.

Question is, so you,think I am still under medicated. Or am just not absorbing? And I guess having so much stress is messing with me. I used to could get thru things without feeling like this. Maybe I just overdid it or is,this a thyroid attacK. I have papers with loads of. Numbers I don't understand. I can feel when my NDT wears off because my voice starts sounding like a frog missing words out. Any help, I am as confused as can be and have not talked to you girls in ages new system hates me.

Thanks Reet x x x

10 Replies

  • I suspect you may have serious problems with your liver. Can I suggest that if you drink alcohol that you stop immediately - I am sure this is much easier said than done, but your liver is really struggling a lot. It would also make sense that injecting a poisonous substance like botox is bad news for a struggling liver, so please don't do that again until you get well.

    Some web pages about the things you have mentioned :

    labtestsonline.org.uk/under... (read all the tabs)


    labtestsonline.org.uk/under... (read all the tabs)


    The C-reactive protein is a measure of how much inflammation is in your body - the fact that yours is over the range says that you have problems with this. Unfortunately it gives no clue about where the inflammation is. Your liver problems probably give the biggest clue.


    I really think that your liver problems are a more serious issue right now than your thyroid problems. Make an urgent appointment with your doctor and ask for your liver to be checked out more thoroughly. It would also be a good idea to ask for tests for vitamin and mineral levels - vitamin B12, vitamin D, iron, ferritin, and folate for a start, plus anything else the doctor is willing to do for you. If you don't drink, or you don't drink heavily, then there must be loads of other reasons why your results are the way they are.

    I hope your doctor is on the ball. If you don't have any faith in your doctor then see another doctor at your practice. If none of them are any good then take yourself to A&E and take your results with you. Falling over all the time is NOT normal!

    Edit : And whatever you do, make sure you mention the dysentery and the botox injections. Either or both might (or might not) be the source of your issues. In any case, it is very relevant information.

  • I do not drink, at all. So it IS liver problems. Prob a bit of both, when I take the thyroid pill they do take away allot of symptoms, but a struggling liver ..... Thanks girls. :-( this is,not good news for me. X x x

  • As soon as I got the test he asked how much I drank, I told him never, I have told him numerous times that I cannot drink, one would,think he would take notice. Just waiting for me to die. So I'll shut up.

  • Insist on a referral to a liver specialist. You must not allow your GP to just ignore this.

  • Thank you human bean, one would,think he would think hmmmmmm, seeing him next week, collapsed in the salon with the scissors in my hand....cheers hon. I,have so many things to insist on I am bringing my husband for back up. X x

  • Rita, I'm sorry you're feeling so dreadful. I have to agree with Humanbean that your liver is likely causing you to be so unwell rather than your thyroid. You probably aren't converting T4 to T3 well because most is converted in the liver and it is your liver issues and ongoing diarrhoea which need urgent investigation.

  • Yes clutter prob liver. I have not drank for years and years, I cannot my body will not tolerate it. Thank you. Appreciated so much x x x

  • You mention diarrhea. Have you had your B12 level checked and have you been checked for Coeliacs, or gluten intolerance? These two conditions affect your liver, poor balance and numbness are also common symptoms -The high Serum C-reactive is a sign of inflammation -i am no medic but it was just a thought.... Your GP should test you for a Coeliacs panel, Intrinsic factor, folate, iron saturation level/screen as well as B12 level.

  • Thank you so much x x

  • NHS .......

You may also like...